Keyword : multiple-valued some-of-products expressions

Output Permutation and the Maximum Number of Implicants Needed to Cover the Multiple-Valued Logic Functions
Yutaka HATA Kazuharu YAMATO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1993/05/25
Vol. E76-D  No. 5 ; pp. 555-561
Type of Manuscript:  Special Section PAPER (Special Issue on Multiple-Valued Logic)
Category: Logic Design
computer hardware and designmultiple-valued some-of-products expressionsoptimal output permutationlogic complexityupper bounds
 Summary | Full Text:PDF